# SDR SWAA083715

- Difficulty date: July 4, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 34,544 hours, 19,899 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 473925
- Part serial: 4483
- Condition: Faulty
- Location: Fwd Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AIR TURBACK / DECLARED EMERGENCY.  FWD CARGO COMPT FIRE WARN INDICATION.  FOUND FWD CARGO COMPT B2 SENSOR FAULTY.  REMOVED AND REPLACED FWD CEU AND B2 SENSOR PER MM.
